Instructions To Authors

The Department of Mathematics, Aligarh Muslim University, Aligarh (India) has been bringing out a Bulletin since 1971 based on a single issue. From the year 2001, each volume of The Aligarh Bulletin of Mathematics (TABMATHS) comprises of two issues. This journal publishes original papers in almost all branches of current interests in Pure and Applied Mathematics.

The manuscript, intended for publication in TABMATHS, must be written in English and submitted to the Editor-in-Chief or the Managing Editor or Deputy Managing Editor of the Bulletin by email at the any one of the following email:

All the papers will be refereed. If necessary, the author(s) would be asked to revise the manuscript in view of the referee's report. The editor reserves the right to make reasonable editorial modifications in the text. The submission of a paper implies that it is not being submitted or considered for publication elsewhere. Once a paper is accepted for publication, the authors are assumed to have transferred the copyright to the Department of Mathematics, Aligarh Muslim University, Aligarh (India).

Authors are encouraged to submit electronically prepared manuscript (PDF, TeX or Word file) and required to submit the source file, after acceptance. The manuscript should be accompanied by (1) an abstract not exceeding 300 characters, (2) 3-5 Key words, (3) AMS subject classification (2010), and (4) an abbreviated title not exceeding 40 characters for running head. In case of a joint paper, please specify the name and contact address of a corresponding author.

Illustrations and diagrams should be submitted on separate sheets and not included in the text. They should be of good quality and drawn in Indian ink using clean uniform lines. The author should indicate in the margin of the manuscript where the illustrations and diagrams are to be inserted.
The list of references at the end of the paper should always be in alphabetical order, numbered consecutively and includes the names and initials of all authors, year of publication, and the name and location of the publisher (see example below).

Citation in the text should be numbered in square brackets, for example [1], or, Lopez-Bonilla and Ovando [1], referring to an alphabetically ordered and numbered list. If a work of more than three authors or, editors are cited, only the first author's name followed by 'et al.' need be given, for example, Ahmad et al. [1].

In the list of reference, the following examples should be observed:
[1] B. Cenzig, A generalization of the Banach-Stone theorem, , Proc. Amer. Math. Soc. 40 (1973), 426-430.
[2] I. N. Herstein, Topics in ring theory,Univ. of Chicago Press, Chicago, 1969. .

Abstracting and Indexing :

AMS MathSciNet (Mathematical Reviews), Zentralblatt MATH, UGC-Care Listed, Google Scholar, Research Gate